# SDR FDEA201510193277

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35316
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE AT BS 1530, BETWEEN STRINGER 27 - 28, THERE IS A DEEP BLEND.  DEEP BLEND FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 116 & REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 201 REPAIR 16 REV 116.  THIS IS CAT B REPAIR.  INSPECTION THRESHOLD 16,000 FC FROM TIME OF REPAIR  REQUIRED LFEC REPEAT INSPECTION AT 3,000 FC.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
